CERTAIN TYPES OF SEPARATION AXIOMS IN TRI-TOPOLOGICALSPACES

Authors

  • Najlae Hameed Department of Mathematics, College of mathematics and Computer Science, University of Kufa. Najaf-Iraq.
  • Mohammed Abid Department of Mathematics, College of Education, University of Kerbalaa. Kerbalaa-Iraq.

DOI:

https://doi.org/10.24996/ijs.2011.52.2.%25g

Keywords:

CERTAIN, SEPARATION

Abstract

In this paper, we introduce and study new types of separation axioms in tritopological
spaces, where we defined it using new types of closed set but not
necessarily closed sets. Several properties of these concepts are proved.

Downloads

Download data is not yet available.

Downloads

Published

2024-05-30

Issue

Section

Mathematics

How to Cite

CERTAIN TYPES OF SEPARATION AXIOMS IN TRI-TOPOLOGICALSPACES. (2024). Iraqi Journal of Science, 52(2), 212-217. https://doi.org/10.24996/ijs.2011.52.2.%g

Similar Articles

1-10 of 53

You may also start an advanced similarity search for this article.